×

zbMATH — the first resource for mathematics

Fuzzy games with a countable space of actions and applications to systems of generalized quasi-variational inequalities. (English) Zbl 1345.54066
Summary: We introduce an abstract fuzzy economy (generalized fuzzy game) model with a countable space of actions, and we study the existence of fuzzy equilibrium. As application, we prove the existence of solutions for the systems of generalized quasi-variational inequalities with random fuzzy mappings, defined in this paper. Our results bring novelty to the current literature by considering random fuzzy mappings whose values are fuzzy sets over complete countable metric spaces.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
91B50 General equilibrium theory
49J40 Variational inequalities
54A40 Fuzzy topology
54E50 Complete metric spaces
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Borglin, A; Keiding, H, Existence of equilibrium actions and of equilibrium: a note on the ‘new’ existence theorem, J. Math. Econ, 3, 313-316, (1976) · Zbl 0349.90157
[2] Shafer, W; Sonnenschein, H, Equilibrium in abstract economies without ordered preferences, J. Math. Econ, 2, 345-348, (1975) · Zbl 0312.90062
[3] Arrow, KJ; Debreu, G, Existence of an equilibrium for a competitive economy, Econometrica, 22, 265-290, (1954) · Zbl 0055.38007
[4] Kim, WK; Lee, KH, Fuzzy fixed point and existence of equilibria of fuzzy games, J. Fuzzy Math, 6, 193-202, (1998) · Zbl 0903.90181
[5] Zadeh, LA, Fuzzy sets, Inf. Control, 8, 338-353, (1965) · Zbl 0139.24606
[6] Kim, WK; Lee, KH, Generalized fuzzy games and fuzzy equilibria, Fuzzy Sets Syst, 122, 293-301, (2001) · Zbl 1022.91002
[7] Patriche M: Equilibrium in Games and Competitive Economies. The Publishing House of the Romanian Academy, Bucharest; 2011.
[8] Wang, L; Je, CY; Huang, N, The robustness of generalized abstract fuzzy economies in generalized convex spaces, Fuzzy Sets Syst, 176, 56-63, (2011) · Zbl 1235.91123
[9] Patriche, M, Existence of equilibrium for an abstract economy with private information and a countable space of actions, Mathem. Rep, 15(65), 233-242, (2013) · Zbl 1389.91062
[10] Huang, NJ, Random generalized nonlinear variational inclusions for random fuzzy mappings, Fuzzy Sets Syst, 105, 437-444, (1999) · Zbl 0961.49004
[11] Chang, S-S; Zhu, Y-G, On variational inequalities for fuzzy mappings, Fuzzy Sets Syst, 32, 359-367, (1989) · Zbl 0677.47037
[12] Noor, MA, Variational inequalities for fuzzy mappings. III, Fuzzy Sets Syst, 110, 101-108, (2000) · Zbl 0940.49011
[13] Park, JY; Lee, SY; Jeong, JU, Completely generalized strongly quasivariational inequalities for fuzzy mapping, Fuzzy Sets Syst, 110, 91-99, (2000) · Zbl 0940.49012
[14] Ding, X-P; Park, J-Y, A new class of generalized non linear implicit quasi-variational inclusions with fuzzy mappings, J. Comput. Appl. Math, 138, 243-257, (2002) · Zbl 0996.65067
[15] Gwinner, J; Raciti, F, On a class of random variational inequalities on random sets, Numer. Funct. Anal. Optim, 27, 619-636, (2006) · Zbl 1097.49008
[16] Gwinner, J; Raciti, F, Some equilibrium problems under uncertainty and random variational inequalities, Ann. Oper. Res, 200, 299-319, (2012) · Zbl 1259.60070
[17] Noor, MA; Elsanousi, SA, Iterative algorithms for random variational inequalities, Panam. Math. J, 3, 39-50, (1993) · Zbl 0845.49007
[18] Tan, K-K; Yuan, GX-Z, Random equilibria of random generalized games with applications to non-compact random quasi-variational inequalities, Topol. Methods Nonlinear Anal, 5, 59-82, (1995) · Zbl 0843.90142
[19] Yuan, XZ, The study of minimax inequalities and applications to economies and variational inequalities, No. 132, (1988)
[20] Chang, S-S, Coincidence theorems and variational inequalities for fuzzy mappings, Fuzzy Sets Syst, 61, 359-368, (1994) · Zbl 0830.47052
[21] Croitoru, A; Văideanu, C, On pointwise measurability of multifunctions, An. Univ. ‘Ovidius’ ConstanÅ£a, Ser. Mat, 17, 69-76, (2009) · Zbl 1249.26050
[22] Croitoru, A, Fuzzy integral of measurable multifunctions, Iran. J. Fuzzy Syst, 9, 133-140, (2012) · Zbl 1260.28014
[23] Hu, S; Papageorgiu, NS, I, (1997), Dordrecht
[24] Klein E, Thompson C: Theory of Correspondences. Wiley-Interscience, New York; 1984. · Zbl 0556.28012
[25] Uea, NO; Kumam, P, A generalized nonlinear random equations with random fuzzy mappings in uniformly smooth Banach spaces, No. 2010, (2010) · Zbl 1210.47102
[26] Patriche, M, Equilibrium of Bayesian fuzzy economies and quasi-variational inequalities with random fuzzy mappings, No. 2013, (2013) · Zbl 1285.91081
[27] Patriche, M, Bayesian abstract fuzzy economies, random quasi-variational inequalities with random fuzzy mappings and random fixed point theorems, (2013) · Zbl 1285.91081
[28] Patriche, M, Bayesian abstract economy with a measure space of agents, No. 2009, (2009) · Zbl 1176.91079
[29] Patriche, M, Bayesian abstract economies, Optimization, 60, 451-461, (2011) · Zbl 1237.91155
[30] Nash, JF, Equilibrium points in \(n\)-person games, Proc. Natl. Acad. Sci. USA, 36, 48-49, (1950) · Zbl 0036.01104
[31] Yu, H; Zhang, Z, Pure strategy equilibria in games with countable actions, J. Math. Econ, 43, 192-200, (2007) · Zbl 1280.91037
[32] Aliprantis CD, Border KC: Infinite Dimensional Analysis: A Hitchhiker’s Guide. Springer, Berlin; 1994. · Zbl 0839.46001
[33] Fan, K, Fixed-point and minimax theorems in locally convex topological linear spaces, Proc. Natl. Acad. Sci. USA, 38, 121-126, (1952) · Zbl 0047.35103
[34] Yuan, XZ, Non-compact random generalized games and random quasi-variational inequalities, J. Appl. Math. Stoch. Anal, 7, 467-486, (1994) · Zbl 0821.47049
[35] Yuan, XZ, Remarks on quasi-variational inequalities and fixed points in locally convex topological vector spaces, Appl. Math. Lett, 10, 55-61, (1997) · Zbl 0893.49006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.